# SDR CALA2019053100870

- Difficulty date: May 28, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 49,802 hours, 14,317 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102897
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0243 DENT ON AFT CARGO FRAME UPPER FLANGE AT STA 1440 ABOVE STR 26L RG7 REF. ST.ENGINEERING N/R 0063855 AFT CARGO FRAME UPPER FLANGE DENT AT STA 1440 STR 26L FOUND TO BE OUT OF LIMITS (L=1.1" X W=1.0" X D=.040")IAW SRM 53-0 0-07 FIG 101.CUT OUT DAMAGE AND ACCOMPLISHED INTERM REPAIR IAW EC/RA N0. 5360-01520,REV-, PART 1 WORK ACCOMPLISHED ON ST.ENGINEERING N/R 0063855. DIP REQUIRED PER ECRA 5360-01520, PART 1, STEP 21, TO ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE A/C REACHING 31,800 TFC, PLANNING TO CONTACT ENGINEERING AFTER 24,800 TFC BUT BEFORE 25,800 TFC FOR INSPECTION REQUIREMENTS. DAMAGED IN 4C-CHK. DAMAGE OUT OF LIMITS PER SRM 1.34" X 1.18" IS OUT OF SRM LIMITS. PER ECRA 5360-01520 C/W INTERIM REPAIR PART 1. INITIATE DIP TO ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE ACFT REACHING 31,800 TOTAL CYCLES PER PART 2. PLANNING TO CONTACT ENGINEERING AFTER 24,800 CYCLES BUT BEFORE 25,800 CYCLES FOR INSPECTION REQUIREMENTS. AFT CARGO FRAME AT STATION 1440 JUST ABOVE STR 26L WAS FOUND TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
